[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] IP Need advice please

Thanks to all who wrote to help with my site problem.  My deduction is this:
1.  Its not related to menses
2.  Its a new bottle of insulin, and
3.  It was a bad site.
I have since changed sites of course, and I vaguely recall using the same
site vicinity prior, and remember that I had a bad time then, just not this
bad.   The site looked ok when I removed the canulla, but now it has since
turned slightly red and inflamed, so I am treating it as a small infection,
using my polysporin and a bandage.  Its not being a nasty site, just not
pretty, so I want to be really careful.  I don't like infections, as I am
sure no one else does either.
Thank you to all who offered and are offering advice, it sure is nice
knowing that there are others out there who had BTDT.  Thanks!!
Lori A. Willey
First Express Inc., FSP
email @ redacted
ICQ# 41956947

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml